# SDR ABXR201072000023A

- Difficulty date: September 16, 2008
- Submitted: July 20, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 77385619
- Part serial: 891128
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ABXR) DURING A MX INSP EVENT, WHILE DOING AN INSP OF THE NR 1 ENG 8TH STAGE CHECK VALVE IAW AD 90-12-02 IAW SB 36-2078, REV 2, FOUND APPROX A 1 INCH CRACK IN THE CONE SEAT AREA. R & R THE VALVE IAW MM.
